# SDR COMA0460459

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 18,365 hours, 17,740 cycles
- Engine: Ge CF343A1
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: 4UJH
- Condition: Malfunctioned
- Location: Avionics
- Part time: 8,271 hours, 7,585 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5391 AHRS FAILURE DURING TAKEOFF.   REPLACED THE NR 1 AHRS.
